Search - Institut de Mathématiques et de Modélisation de Montpellier Access content directly

Filter your results

26 Results
Domains : math.math-ct
Image document

Skew category, Galois covering and smash product of a $k$-category

Claude Cibils , Eduardo N. Marcos
Proceedings of the American Mathematical Society, 2006, 134, pp.39--50. ⟨10.1090/S0002-9939-05-07955-4⟩
Journal articles hal-00000938v3

Towards a Methodology for Interdisciplinary Modeling of Complex Systems Using Hypergraphs

Jean-Jacques Salone
Mathematical Modeling of Random and Deterministic Phenomena, ISTE Ltd 2020 - WILEY, 2020, 9781786304544
Book sections hal-02733492v1

On universal gradings, versal gradings and Schurian generated categories

Claude Cibils , Maria Julia Redondo , Andrea Solotar
Journal of Noncommutative Geometry, 2014, 8 (4), pp.1101-1122. ⟨10.4171/JNCG/180⟩
Journal articles hal-00796234v1
Image document

N-complexes as functors, amplitude cohomology and fusion rules

Claude Cibils , Andrea Solotar , Robert Wisbauer
Communications in Mathematical Physics, 2007, 272 (3), pp.837--649. ⟨10.1007/s00220-007-0210-x⟩
Journal articles hal-00070840v3
Image document

The invariant of Turaev-Viro from Group category

Jerome Petit
Preprints, Working Papers, ... hal-00089825v2
Image document

Galois coverings, Morita equivalence and smash extensions of categories over a field

Claude Cibils , Andrea Solotar
Documenta Mathematica, 2006, 11, pp.143--159
Journal articles hal-00004260v1
Image document

Slightly degenerate categories and $\mathbb{Z}$-modular data

Abel Lacabanne
Preprints, Working Papers, ... hal-01827846v3
Image document

Lectures on dg-categories.

Bertrand Toen
Topics in Algebraic and Topological K-Theory, Springer Berlin Heidelberg, pp.243-301, 2011, Lecture Notes in Mathematics 2008, 978-3-642-15707-3. ⟨10.1007/978-3-642-15708-0⟩
Book sections hal-00772841v1

Invariants of a free linear category and representation type

Claude Cibils , Eduardo N. Marcos
Journal of Pure and Applied Algebra, 2016, 220 (9), pp.3119-3132. ⟨10.1016/j.jpaa.2016.02.007⟩
Journal articles hal-01382677v1
Image document

Monoidal envelopes and Grothendieck construction for dendroidal Segal objects

David Kern
Preprints, Working Papers, ... hal-04054221v1
Image document

Cartan-Leray spectral sequence for Galois coverings of linear categories

Claude Cibils , Maria Julia Redondo
Journal of Algebra, 2005, 284, pp.310--325. ⟨10.1016/j.jalgebra.2004.06.012⟩
Journal articles hal-00000361v2

Central Exact Sequences of Tensor Categories, Equivariantization and Applications

Alain Bruguières , Sonia Natale
Journal of the Mathematical Society of Japan, 2014, 66 (1), pp.257-287. ⟨10.2969/jmsj/06610257⟩
Journal articles hal-00652634v1

A note on the $(\infty,n)$-category of cobordisms

Damien Calaque , Claudia Scheimbauer
Algebraic and Geometric Topology, 2019, 19, pp.533-655. ⟨10.2140/agt.2019.19.533⟩
Journal articles hal-01207131v1
Image document

Full and convex linear subcategories are incompressible

Claude Cibils , Maria Julia Redondo , Andrea Solotar
Proceedings of the American Mathematical Society, 2013, 141 (6), pp.1939 - 1946. ⟨10.1090/S0002-9939-2013-11470-X⟩
Journal articles hal-00473154v1
Image document

Categorical representations and KLR algebras

Ruslan Maksimau
Algebra & Number Theory, 2018, 12 (8), pp.1887-1921. ⟨10.2140/ant.2018.12.1887⟩
Journal articles hal-02003132v1

Hopf Polyads

Alain Bruguières
Algebras and Representation Theory, 2017, 20 (5), pp.1151 - 1188. ⟨10.1007/s10468-017-9681-4⟩
Journal articles hal-01826064v1
Image document


Belkacem Bendiffalah , Claude Cibils
Preprints, Working Papers, ... hal-00124355v2
Image document


Claude Cibils , Maria Julia Redondo , Andrea Solotar
Algebras and Representation Theory, 2012, 15 (4), pp.735-753. ⟨10.1007/s10468-010-9263-1⟩
Journal articles hal-00155286v4

Sesquilinear Morita Equivalence and Orthogonal Sum of Algebras with Antiautomorphism

Anne Cortella , David Lewis
Communications in Algebra, 2013, 41 (12), pp.4463 - 4490. ⟨10.1080/00927872.2012.704462⟩
Journal articles hal-01827229v1

Exact sequences of tensor categories

Alain Bruguières , Sonia Natale
International Mathematics Research Notices, 2011, 2011 (24), pp.5644-5705. ⟨10.1093/imrn/rnq294⟩
Journal articles hal-00557698v1

Hopf monads

Alain Bruguières , Alexis Virelizier
Advances in Mathematics, 2007, 215 (2), pp.679-733. ⟨10.1016/j.aim.2007.04.011⟩
Journal articles hal-00071050v1

The fundamental group of a Hopf linear category

Claude Cibils , Andrea Solotar
Journal of Algebra, 2016, 462, pp.137-162. ⟨10.1016/j.jalgebra.2016.04.031⟩
Journal articles hal-01382681v1

Relative critical loci and quiver moduli

Tristan Bozec , Damien Calaque , Sarah Scherotzke
Preprints, Working Papers, ... hal-02861404v1

Quantum Double of Hopf monads and Categorical Centers

Alain Bruguières , Alexis Virelizier
Transactions of the American Mathematical Society, 2012, 364 (3), pp.1225-1279. ⟨10.1090/S0002-9947-2011-05342-0⟩
Journal articles hal-00463040v1

Moduli problems for operadic algebras

Damien Calaque , Ricardo Campos , Joost Nuiten
Journal of the London Mathematical Society, 2022, 106 (4), pp.3450-3544. ⟨10.1112/jlms.12666⟩
Journal articles hal-02440283v1

Hopf monads on monoidal categories

Alain Bruguières , Steve Lack , Alexis Virelizier
Advances in Mathematics, 2011, 227 (2), pp.745-800. ⟨10.1016/j.aim.2011.02.008⟩
Journal articles hal-00463039v1